MathSciNet Relay Station
MathSciNet bibliographic data
MR2748396 31A05 (30C20 53A10)
Iwaniec, Tadeusz; Kovalev, Leonid V.; Onninen, Jani The Nitsche conjecture. J. Amer. Math. Soc. 24 (2011), no. 2, 345–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement